# SDR SWIA202265421

- Difficulty date: March 13, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SPLICE CRACKED ON PREVIOUS FLOOR MEMBER BEAM REPAIR AT FS280.00 OTBD OF RBL 9.00.     (C-CHECK RO 4/20/2022)    REMOVED DAMAGED SPLICE, FABRICATED AND INSTALLED NEW SPLICE AT FS 280 OTBD OF RBL9  IAW CRJ-200 SRM 51-42-06 (REFERENCED REO 601R-53-11-171 REV -D DATED 13-FEB-07 FOR MATERIAL CALLOUT) COMPLIED WITH SKY CARD 51-900-1003-SKY AND FORM M-337, NO WEIGHT CHANGE NOTED. REFERENCE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
